# SDR 96ZZZX3819

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2980T
- Make and model: Propjt 200D
- Aircraft serial: 354
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: B62R0132
- Condition: Cracked
- Location: Rudder Hinge
- Part time: 2,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SPAR CRACKED AT UPPER HINGE LOCATION.  REPLACED SPAR P/N B62013-2, ADDED DOUBLER P/N B62013-23.  WORK DONE IAW MEYERS AIRCRAFT DRAWINGS AND PROCEDURES.
